Page 4 of 4 FirstFirst ... 234
Results 31 to 39 of 39

Thread: Frieda

  1. #31
    Forum Member
    Join Date
    Mar 2019
    Posts
    11
    Thank you,. Terry. My limbs have suddenly become quite stiff, I have started with 5 mg, so far so good.

  2. #32
    Forum Member Ellie's Avatar
    Join Date
    Oct 2012
    Posts
    3,485
    Hope it goes well for you this time Frieda - good luck!
    ​Diagnosed 03/2007. Sporadic Definite ALS/MND Limb Onset.
    Eye gaze user - No working limbs - No speech - Feeding tube - Overnight NIV.

  3. #33
    Forum Member
    Join Date
    Mar 2019
    Posts
    11
    Thank you so much, dear Ellie! Still good on day 2, so glad. Love, Frieda xox

  4. #34
    Forum Member Ellie's Avatar
    Join Date
    Oct 2012
    Posts
    3,485
    Thanks for the update Frieda - onwards & upwards (hopefully!)
    ​Diagnosed 03/2007. Sporadic Definite ALS/MND Limb Onset.
    Eye gaze user - No working limbs - No speech - Feeding tube - Overnight NIV.

  5. #35
    Forum Member
    Join Date
    Mar 2019
    Posts
    11
    Hi, last night was my 3rd night with just 5 mg Baclofen. In the night I was very tired and was only half awake when using the commode, which was ok. But I am also dopey today and dozing, also ok. But my legs and left arm are so weak, can hardly stand and left hand not holding onto rails safely. Is this likely to get better as I adjusting to the tabs? Or is 5mg too high a dose? I only weigh 40 kg. Any idea? Sorry to go on about it. No diarrhea though, which is good. Love to you all, Frieda

  6. #36
    Forum Member Ellie's Avatar
    Join Date
    Oct 2012
    Posts
    3,485
    I'm really worried about your weight Frieda - (not wanting to pry or lecture you) 40kg is very light and I doubt you're taking enough calories to give you enough energy to function, with or without the Baclofen. MND is a hungry disease which demands extra calories just for our bodies to function.

    To answer one question, the minimum recommended weight for a child to take Baclofen is 33kg, at a starting dose of 0.3mg/kg, divided into 4 doses.

    If you've lost weight due to MND, there are food supplements and getting a feeding tube to help increase your weight. Has this issue been raised before? (Obviously the GP is aware of your weight)

    You should talk to your GP or nurse about the suitability of continuing to use Baclofen.

    Sending you a big hug.

    Love Ellie.
    Last edited by Ellie; 19th November 2019 at 17:19.
    ​Diagnosed 03/2007. Sporadic Definite ALS/MND Limb Onset.
    Eye gaze user - No working limbs - No speech - Feeding tube - Overnight NIV.

  7. #37
    Forum Member Lynne K's Avatar
    Join Date
    Nov 2017
    Posts
    931
    Freida, my neurologist told me that Baclofen makes muscles slack so if your legs and arms have deteriorated since taking it it's your decision whether or not to continue with it. You could find other possible solutions to cramps if you want to try going without to see if your legs and arms improve. Lynne.
    ALS diagnosed November 2017, limb onset. For the 4 yrs previously I was losing my ballance.
    I'm staying positive and taking each day as it comes.

  8. #38
    Forum Member
    Join Date
    Feb 2019
    Posts
    243
    Hi Frieda, I hope you are feeling better. My weight is low and it makes me very tired. Etc. I think I will be getting a feeding tube soon. I don't know nothing much about baclofen. Sorry, but lots of advice on here.
    Sheila x

  9. #39
    Forum Member
    Join Date
    Mar 2019
    Posts
    11
    Hi Sheila, Lynne and Terry,
    My energy is fine, I am eating loads.
    Sent an email to mnd nurse asking for advice, not taking tablet tonight. Thanks for your helpful comments, you're stars! Love xox

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •